# SDR DALA2023021501184

- Difficulty date: February 15, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT WEB AT STA 579 TO 598 L17 RH FWD CARGO COMPARTMENT. SUMMARY OF NRC 00331: CORROSION LEVEL 2. SUPPORT WEB AT STA 579 TO 598 L17 RH FWD CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2629599)
